# SDR USAA2014050500007

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 13,866 hours, 111,407 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716282A
- Part serial: R6627
- Condition: Inoperative
- Location: Le Slat
- Part time: 1,982 hours, 1,489 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 2187, LGA - DCA.  SLAT FAIL EICAS MSG SLATS AT 3 ON APPROACH.  THE CREW DECLARED AN EMERGENCY & THE ACFT HAD AN UNEVENTFUL LANDING.  R & R THE RT OTBD SLAT SKEW SENSORS.
